# SDR CALA2023022000483

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737-8
- Aircraft serial: 28951
- Aircraft time: 72,317 hours, 26,450 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A323024
- Condition: Corroded
- Location: Sta540/Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0026, FUSELAGE EXTERNAL SKIN HAS CORROSION BLISTER AT STA 540 AND BL0. REFER TO PEMCO NR 13291.0282. FEBRUARY 14, 2025. INITIATING DTA DIP PER EC/RA 5330-07054 TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5330-07054 ON OR BEFORE RE-INSP BY Q966 RE-INSP BY Q966 ACCOMPLISHED REPAIR PER PEMCO EA PD37-53-3430 AND EC/RA 5330-07054 AS TRANSCRIBED ON PEMCO NR 13291.0282
